Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equality of spectra of quasi-similar hyponormal operators

Author: Stuart Clary
Journal: Proc. Amer. Math. Soc. 53 (1975), 88-90
MSC: Primary 47B20
MathSciNet review: 0390824
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that quasi-similar hyponormal operators have equal spectra.

References [Enhancements On Off] (What's this?)

  • [1] T. Ando, Operators with a norm condition, Acta Sci. Math. (Szeged) 33 (1972), 169–178. MR 0320800
  • [2] R. G. Douglas, On the operator equation 𝑆*𝑋𝑇=𝑋 and related topics, Acta Sci. Math. (Szeged) 30 (1969), 19–32. MR 0250106
  • [3] Paul R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0208368
  • [4] T. B. Hoover, Quasi-similarity of operators, Illinois J. Math. 16 (1972), 678–686. MR 0312304
  • [5] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English rev. transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

Keywords: Hyponormal operator, paranormal operator, quasi-similarity, spectrum
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society